Jump to content
CrazyBoards.org

Recommended Posts

So just switched meds.    Pdoc had me on 400mg of seroquil...  Which I loved.  It was helping with sleep and mood was wonderful.   But my cholesterol was through the bloody roof!  Cardio said it was the highest cholesterol and triglyceride level she had EVER seen!   My total was 474 and my tri was 622!!!    She put me on crestor (which is awful btw... the swelling in my legs is soo painful).    So pdoc, hubby and I decided it was time to try something new.   She suggested Latuda, 60 mg, and I suggested Topamax as an add on, as I have done well on that in the past, and as an added benefit, migraine help, and possible weight loss!  (I gained about 45 lbs with the Seroquil)  Anyways, I took my first Latuda yesterday.  At first I felt a bit sleepy.   Then the jitters started.   I am boucing my legs 24/7 it feels like.   I took a klonopin, and then later had a 1/2 a glass of wine to see if I could calm down, but only helped a touch.   Is there anything I can do to combat the jitters?  Will it wear off in a couple weeks?  I really need this to work.   I have really run out of options on meds.   My moods are very med resistant.  

Thanks for any advice you can give!

Current meds:

Latuda 60mg, Topamax 100mg, Ambien 10mg, Metoprolol 100mg, Wellbutrin 75mg, Crestor 5mg, Melatonin 5 mg, Valerian 1000mg, Protonix 40mg, Klonipin PRN, Imitrex PRN, Zofran PRN, Ventolin PRN

Link to comment
Share on other sites

Did you taper off the Seroquel or cold-turkey? The jitter could be mild akathisia, not uncommon with AAPs. I would definitely give it a couple of weeks to settle in, unless it's intolerable. 

Link to comment
Share on other sites

It could just be your body acclimating to the difference in meds. I've cold-turkeyed Seroquel a couple of times, and while I didn't have akathisia (which is probably the Latuda) it did make me dizzy and feel a little off for about 4-5 days. It always takes a few days when switching meds, especially with no cross-taper, so I wouldn't worry too much about the jitters yet.

Link to comment
Share on other sites

Thanks, yeah, even taking it in the morning, I didn't sleep the first 3 nights...  I did finally sleep last night some.. about 5 hrs...  I'll take it...  I'm still really jittery, but it seems to be starting to ease off a bit.   It doesn't help that I'm in the middle of a lyme/babesia flare up right now (I have chronic lyme//coinfections...  have since I was 11... went untreated until I was 34 or so).   So I've got extra nastiness going on ontop of side-effects.   Trying to sort out what are side-effects and what is the lyme crud...   

Thanks everyone!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...